zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Unbiased $H_\infty $ filtering for neutral Markov jump systems. (English) Zbl 1152.93052
Summary: The unbiased $H_{\infty }$ filtering problem is studied for stochastic Markov jump system with constant and neutral time-delays. By reconstructing the system, the dynamic filtering error characteristics of unknown inputs and time-delays are obtained. A sufficient condition is initially established on the existence of mode-dependent unbiased $H_{\infty }$ filter of constant time-delay system using stochastic Lyapunov-Krasovskii function. Then, the unbiased $H_{\infty }$ filter is also designed for the jump system with constant and neutral time-delays. The design criterions are presented in the form of linear matrix inequality. Finally, the unbiased $H_{\infty }$ filtering problems are described as optimization algorithms. Numerical examples illustrate the effectiveness of the developed techniques.

93E11Filtering in stochastic control
60J75Jump processes
93E25Computational methods in stochastic control
Full Text: DOI
[1] Kalman, R. E.: A new approach to linear filtering and prediction problems. Journal of basic engineering 82, 35-45 (1960)
[2] Gershon, E.; Shaked, U.; Yaesh, I.: Robust H$\infty $ estimation of stationary discrete-time linear processes with stochastic uncertainties. Systems and control letters 45, 257-269 (2002) · Zbl 0994.93063
[3] Xu, S.; Lam, J.: Reduced-order H$\infty $ filtering for singular systems. Systems and control letters 56, 48-57 (2007) · Zbl 1120.93321
[4] Duan, Z.; Zhang, J.; Zhang, C.; Mosca, E.: Robust H2 and H$\infty $ filtering for uncertain linear systems. Automatica 42, 1919-1926 (2006) · Zbl 1130.93422
[5] Kim, J. H.; Ahn, S. J.; Ahn, S.: Guaranteed cost and H$\infty $ filtering for discrete-time polytopic uncertain systems with time delay. Journal of the franklin institute 342, 365-378 (2005) · Zbl 1146.93379
[6] Basin, M.; Sanchez, E.; Martinez-Zuniga, R.: Optimal linear filtering for systems with multiple state and observation delays. International journal of innovative computing, information and control 3, 1309-1320 (2007)
[7] Basin, M.; Perez, J.; Calderon-Alvarez, D.: Optimal filtering for linear systems over polynomial observations. International journal of innovative computing, information and control 4, 313-320 (2008)
[8] Basin, M.; Perez, J.; Martinez-Zuniga, R.: Optimal filtering for nonlinear polynomial systems over linear observations with delay. International journal of innovative computing, information and control 2, 863-874 (2006) · Zbl 1132.93044
[9] Hassan, M.; Boukas, K.: Multilevel technique for large scale LQR with time-delays and systems constraints. International journal of innovative computing, information and control 3, 419-434 (2007)
[10] Mahmoud, M.; Shi, Y.; Nounou, H.: Resilient observer-based control of uncertain time-delay systems. International journal of innovative, computing information and control 3, 407-418 (2007)
[11] Nagpal, K.; Helmick, R.; Sims, C.: Reduced-order estimation: part 1. Filtering. International journal of control 45, 1867-1888 (1987) · Zbl 0624.93064
[12] Jr., J. T. Watson; Grigoriadis, K. M.: Optimal unbiased filtering via linear matrix inequalities. System and control letters 35, 111-118 (1998) · Zbl 0909.93069
[13] Bittanti, S.; Cuzzola, F. A.: An LMI approach to periodic discrete-time unbiased filtering. System and control letters 42, 21-35 (2001) · Zbl 0985.93057
[14] Gillijns, S.; De Moor, B.: Unbiased minimum-variance input and state estimation for linear discrete-time systems with direct feed-through. Automatica 43, 934-937 (2007) · Zbl 1117.93366
[15] Blair, W. P.; Sworder, D. D.: Feedback control of a class of linear discrete systems with jump parameters and quadratic cost criteria. International journal of control 21, 833-844 (1975) · Zbl 0303.93084
[16] Sworder, D. D.; Rogers, R. O.: An LQG solution to a control problem with solar thermal receiver. IEEE transactions on automatic control 28, 971-978 (1983)
[17] Atlans, M.: Command and control theory: a challenge to control science. IEEE transactions on automatic control 32, 286-293 (1987)
[18] Krasovskii, N. M.; Lidskii, E. A.: Analytical design of controllers in systems with random attributes. Automation and remote control 22, 1021-2025 (1961)
[19] Feng, X.; Loparo, K. A.; Ji, Y.: Stochastic stability properties of jump linear systems. IEEE transactions on automatic control 37, 1141-1146 (1992) · Zbl 0747.93079
[20] Mao, X.: Stability of stochastic differential equations with Markovian switching. Stochastic processes and their applications 79, 45-67 (1999) · Zbl 0962.60043
[21] Ji, Y.; Chizeck, H. J.: Controllability, stability and continuous time Markov jump linear quadratic control. IEEE transactions on automatic control 35, 777-788 (1990) · Zbl 0714.93060
[22] Cao, Y. Y.; Lam, J.: Robust H$\infty $control of uncertain Markovian jump systems with time-delay. IEEE transactions on automatic control 45, 77-83 (2000) · Zbl 0983.93075
[23] Mahmond, M. S.; Shi, P.; Ismail, A.: Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty. Computational and applied mathematics 169, 53-69 (2004) · Zbl 1067.93059
[24] Boukas, E. K.; Liu, Z. K.: Robust H$\infty $ filtering for poly topic uncertain time-delay systems with Markov jumps. Computers and electrical engineering 28, 171-193 (2002) · Zbl 0998.93041
[25] Sun, F. C.; Liu, H. P.; He, K. Z.: Reduced-order H$\infty $ filtering for linear systems with Markovian jump parameters. Systems and control letters 54, 739-746 (2005) · Zbl 1129.93542
[26] Yue, D.; Won, S.; Kwon, O.: Delay-dependent stability of neutral systems with time delay: an LMI approach. IEE Proceedings on control theory and applications 150, 23-27 (2003)
[27] Wang, B.; Zhong, S. M.: On novel stability criterion of neutral system with-varying delay. Applied mathematics and computation 189, 1124-1130 (2007) · Zbl 1153.34348
[28] Chen, J. D.: Robust control for uncertain neutral systems with time-delays in state and control input via LMI and gas. Applied mathematics and computation 157, 535-548 (2004) · Zbl 1089.93007
[29] Liu, D.; Liu, X.; Zhong, S.: Delay-dependent robust stability and control synthesis for uncertain switched neutral systems with mixed delays. Applied mathematics and computation 202, 828-839 (2008) · Zbl 1143.93020
[30] Park, J. H.; Kwon, O.; Won, S.: LMI approach to robust H$\infty $ filtering for neutral delay differential systems. Applied mathematics and computation 150, 235-244 (2004) · Zbl 1040.93067
[31] Park, J. H.; Kwon, O.; Lee, S.; Won, S.: On robust H$\infty $ filter design for uncertain neutral systems: LMI optimization approach. Applied mathematics and computation 159, 625-639 (2004) · Zbl 1061.93092
[32] K. Gu, An integral inequality in the stability problem of time-delay systems, in: Proceedings of the 39th IEEE Control and Decision Conference, Sydney Australia, 2000, pp. 2805 -- 2810.